- Forest Baskett, K. Mani Chandy, Richard R. Muntz, and Fernando G. Palacios. Open, closed, and mixed networks of queues with different classes of customers. Journal of the ACM, 22(2):248-260, April 1975.
- J. McKenna and Debasis Mitra. Asymptotic expansions and integral representations of moments of queue lengths in closed Markovian networks. Journal of the ACM, 31(2):346-360, April 1984.
- Debasis Mitra and J. McKenna. Asymptotic expansions for closed Markovian networks with state-dependent service rates. Journal of the ACM, 33(3):568-592, July 1986.
- M. Reiser and S. S. Lavenberg. Mean-value analysis of closed multichain queuing networks. Journal of the ACM, 27(2):313-322, April 1980.
- Don Towsley. Queuing network models with state-dependent routing. Journal of the ACM, 27(2):323-337, April 1980.